# SDR ASOA20130510077

- Difficulty date: May 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 21,168 hours, 20,828 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Part number: 7008471667
- Part serial: 04077848
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 21,192 hours, 20,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL ODOR IN IMC WITH THE RADAR ON, AND THAT IT WENT AWAY WHEN THE F/O'S RADAR CONTROLLER WAS OFF.  THE ACFT LANDED WITHOUT INCIDENT.  MX R & R WEATHER RADAR CONTROLLER, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
